MathSciNet Relay Station
MathSciNet bibliographic data
MR275501 60.30
Gerber, Hans U. The discounted central limit theorem and its Berry-Esséen analogue. Ann. Math. Statist. 42 1971 389–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement